# SDR 95ZZZX5128

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402AR
- Condition: Broken
- Location: Strobe
- Part time: 15 hours
- Component: Whelen, A407AR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES ONE DESIGN OF THE STROBE LENS USES FOUR NARROW REFLECTOR RETAINERS WHICH ALLOW THE UPPER REFLECTOR TO FALL ONTO THE FLASH TUBE CAUSING BREAKAGE OF THE FLASH TUBE.
